# SDR USAA2013021500003

- Difficulty date: February 14, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 11,407 hours, 4,288 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0412
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED MESSAGE ON CIDS PANEL CHECK L1 DOOR PRESSURE.  SERVICED L1 DOOR ASSIST BOTTLE IAW MM 52-10-00-614-001A.   REPLACED L1 DOOR ASSIST CYLINDER.
